# SDR 99ZZZM683

- Difficulty date: September 13, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N361KP
- Make and model: Boeing 727225
- Aircraft serial: 20627
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 294
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE LOWER LOBE INTERIOR RIGHT HORIZONTAL WALKWAY BEAM CHORD STATION 294 HAS CORROSION.  CORROSION OUT OF LIMITS IAW SRM 53-10-1.  REMOVED DAMAGED CHORD AND FRAME IAW SRM 53-10-4.  FABRICATED BELT FRAME AND T-CHORD IAW SRM 53-10-4.  INSTALLED BELT FRAME AND T-CHORD IAW SRM 53-10-4.  (M)
